Author: Changqiu Jin; Kun Xu; Songze Chen;

Title: A Three Dimensional Gas-Kinetic Scheme with Moving Mesh for Low-Speed Viscous Flow Computations

Journal: ADVANCES IN APPLIED MATHEMATICS AND MECHANICS

Volume: 2

Page: 746 - 762

Year: 2010


Author: Raphael Loubere; Pierre-Henri Maire; Mikhail Shashkov; Jerome Breil; Stephane Galera;

Title: ReALE: A reconnection-based arbitrary-Lagrangian-Eulerian method

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 4724 - 4761

Year: 2010


Author: Jingtang Ma; Yingjun Jiang; Kaili Xiang;

Title: ON A MOVING MESH METHOD FOR SOLVING PARTIAL INTEGRO-DIFFERENTIAL EQUATIONS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 27

Page: 713 - 728

Year: 2009


Author: Igor Kliakhandler; Alexander Kurganov;

Title: Quasi-Lagrangian Acceleration of Eulerian Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 743 - 757

Year: 2009


Author: Guoxi Ni; Song Jiang; Kun Xu;

Title: Remapping-free ALE-type kinetic method for flow computations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 3154 - 3171

Year: 2009


Author: Y. J. Wang; N. Zhao; C. W. Wang; D. H. Wang;

Title: A SECOND-ORDER ADAPTIVE ARBITRARY LAGRANGIAN-EULERIAN METHOD FOR THE COMPRESSIBLE EULER EQUATIONS

Journal: MODERN PHYSICS LETTERS B

Volume: 23

Page: 583 - 601

Year: 2009


Author: Yibing Chen; Song Jiang;

Title: An Optimization-Based Rezoning for ALE Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 1216 - 1244

Year: 2008


Author: Heyu Wang; Ruo Li; Tao Tang;

Title: Efficient computation of dendritic growth with r-adaptive finite element methods

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 5984 - 6000

Year: 2008


Author: Ali Reza Soheili; John M. Stockie;

Title: A moving mesh method with variable mesh relaxation time

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 58

Page: 249 - 263

Year: 2008


Author: Zhonghua Qiao;

Title: Numerical investigations of the dynamical behaviors and instabilities for the Gierer-Meinhardt system

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 406 - 426

Year: 2008


Author: Zhen-Huan Teng;

Title: Modified equation for adaptive monotone difference schemes and its convergent analysis

Journal: MATHEMATICS OF COMPUTATION

Volume: 77

Page: 1453 - 1465

Year: 2008


Author: Christos Arvanitis;

Title: Mesh redistribution strategies and finite element schemes for hyperbolic conservation laws

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 34

Page: 1 - 25

Year: 2008


Author: Zhijun Tan;

Title: Adaptive moving mesh methods for two-dimensional resistive magneto-hydrodynamic PDE models

Journal: COMPUTERS & FLUIDS

Volume: 36

Page: 758 - 771

Year: 2007


Author: Yana Di; Ruo Li; Tao Tang; Pingwen Zhang;

Title: Level set calculations for incompressible two-phase flows on a dynamically adaptive grid

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 31

Page: 75 - 98

Year: 2007


Author: Changqiu Jin; Kun Xu;

Title: A unified moving grid gas-kinetic method in Eulerian space for viscous flow computation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 222

Page: 155 - 175

Year: 2007


Author: ZH Qiao; ZL Li; T Tang;

Title: A finite difference scheme for solving the nonlinear Poisson-Boltzmann equation modeling charged spheres

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 24

Page: 252 - 264

Year: 2006


Author: Yana Di; Ruo Li; Tao Tang; Pingwen Zhang;

Title: Moving mesh methods for singular problems on a sphere using perturbed harmonic mappings

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 28

Page: 1490 - 1508

Year: 2006